Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 12 > The Amazing Proof of the Erdős-Straus Conjecture
< Back to Volume

The Amazing Proof of the Erdős-Straus Conjecture

Removed due to low scientific quality

Full Text PDF

Abstract:

In this paper we present the proof of The Erdős-Straus Conjecture.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 12)
Pages:
36-38
Citation:
L. W. Guła, "The Amazing Proof of the Erdős-Straus Conjecture", Bulletin of Mathematical Sciences and Applications, Vol. 12, pp. 36-38, 2015
Online since:
May 2015
Authors:
Export:
Distribution:
References:

[1] MIZONY Michel, GUEYE Ibrahima TOWARDS THE PROOF OF ERDŐS-STRAUS CONJECTURE, B SO MA SS, Vol. I No. 2 (2012), pp.145-146 http://www.ijmsea.com/admin/docs/1339408468YES%2014.pdf.

DOI: https://doi.org/10.18052/www.scipress.com/bsmass.2.5

[2] http://en.wikipedia.org/wiki/Erd%C5%91s%E2%80%93Straus_conjecture.

[3] http://www.cs.cmu.edu/~avelingk/papers/erdos_straus.pdf.

Cited By:
This article has no citations.